4/25(Tue) PLANNING FOR RETIREMENT (Host: Amy Chen)

回覆文章
AMY CHEN
YOYO member
文章: 8
註冊時間: 週一 7月 13, 2015 1:47 pm

4/25(Tue) PLANNING FOR RETIREMENT (Host: Amy Chen)

文章 AMY CHEN »

It is my pleasure to be the host on 4/25. Besides traveling, I am particularly interested in discussing investments. I believe that good investments can provide us more financial security and freedom in retirement. I hope that you can share your experiences, insights, and learn from others' methods. Perhaps, hearing about others' experiences can inspire new ideas and strategies for you.

PLANNING FOR RETIREMENT
Setting a strategy for retirement withdrawals
https://investor.vanguard.com/investor- ... dal-chart1

Fueling the FIRE movement: Updating the 4% rule for early retirees
https://investor.vanguard.com/investor- ... y-retirees

Session I:
1. What does your ideal retirement life look like? At what age do you think retiring would be suitable for you? Why?
2. How do you manage your finance? Do you invest on your own or just follow the advice of a financial advisor?
3. How do you gain investment knowledge? Can you provide specific ways such as reading books (book’s name), attending classes, listening to podcast, etc.?
4. If there’s one lesson teaching you how to become an excellent investor, how much are you willing to pay for it?

Session II
5. Based on this research, achieving a long-term investment return of approximately 4% seems feasible. Do you agree with this? What would you do to achieve this return?
6. Please share both of your failed and successful experiences in investment. What did you learn from the failures as well as what’s your investment strategies behind the successful experience?
7. What’re your important principles of investment? Do you follow these principles in your actual investment? If not, why not?

-------------------------------------------------------------------------------------
agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
miller
YOYO member
文章: 105
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 4/25(Tue) PLANNING FOR RETIREMENT (Host: Amy Chen)

文章 miller »

Move to the top.
回覆文章